# SDR SWAA2023052229764

- Difficulty date: April 21, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 57,926 hours, 30,275 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STAB RIB #4 STIFFENER 2 LOWER FLANGE CRACK.<[01] REPAIRED LEFT HORIZONTAL STAB. #4 FOUND CRACKED AT STIFFENER #2 AS PER SRM 55-10-09-2R-5 REPAIR 5;[02] CORRECTION. REPAIRED LEFT HORIZONTAL STAB. RIB #4 FOUND CRACKED AT STIFFENER #2 AS PER SRM 55-10-09-2R-5 REPAIR 5;[03] RII -- VERIFIED LH HORIZONTAL STAB RIB # 4 REPAIR.
